# SDR WX0A070791

- Difficulty date: March 1, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug MD 83
- Aircraft serial: 49965
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 59360381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO PIT DOOR JAMB LOWER BEAM CORRODED OUT OF LIMITS STA 682.  REMOVED CORROSION, FABRICATED, LOCATED, DRILLED AND INSTALLED DOUBLER AND REPAIR PARTS IAW MD80, SRM 53-05, FIG 123.
